On the theory of systems of singular integral equations over a bounded plane domain
Doklady Akademii Nauk, Tome 249 (1979) no. 1, pp. 22-26
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_249_1_a3,
author = {A. Dzhuraev},
title = {On the theory of systems of singular integral equations over a bounded plane domain},
journal = {Doklady Akademii Nauk},
pages = {22--26},
year = {1979},
volume = {249},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_249_1_a3/}
}
A. Dzhuraev. On the theory of systems of singular integral equations over a bounded plane domain. Doklady Akademii Nauk, Tome 249 (1979) no. 1, pp. 22-26. http://geodesic.mathdoc.fr/item/DAN_1979_249_1_a3/